Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 72, NWS Wilmington, OH

May 26, 20154 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 26, 2015, 5:31 PM EDT for 4 counties in Ohio. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2015, 5:31 PM EDT (21:31 UTC)
Expired
May 26, 2015, 6:15 PM EDT
In force
44 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, OH, Clermont County, OH, Clinton County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 29 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:23 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WUUS51 KILN 262131
SVRILN
OHC015-025-027-071-262215-
/O.NEW.KILN.SV.W.0072.150526T2131Z-150526T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
531 PM EDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
  EASTERN CLERMONT COUNTY IN SOUTHWEST OHIO...
  SOUTHERN CLINTON COUNTY IN SOUTHWEST OHIO...
  NORTHWESTERN BROWN COUNTY IN SOUTHWEST OHIO...

* UNTIL 615 PM EDT.

* AT 530 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  WILLIAMSBURG...MOVING NORTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  LYNCHBURG...

IN ADDITION...WILLIAMSBURG...GREENBUSH...CHASETOWN...ST. MARTIN...
DANVILLE AND RUSSELL ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3932 8373 3914 8367 3899 8410 3905 8414
TIME...MOT...LOC 2131Z 237DEG 26KT 3903 8407

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
253 
WWUS51 KILN 262145
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT TUE MAY 26 2015

OHC025-262156-
/O.CAN.KILN.SV.W.0072.000000T0000Z-150526T2215Z/
CLERMONT OH-
545 PM EDT TUE MAY 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLERMONT COUNTY HAS
BEEN CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED EAST OF CLERMONT 
COUNTY.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3905 8402 3912 8401 3932 8373 3914 8367
TIME...MOT...LOC 2146Z 232DEG 31KT 3912 8395

$$

OHC015-027-071-262215-
/O.CON.KILN.SV.W.0072.000000T0000Z-150526T2215Z/
BROWN OH-CLINTON OH-HIGHLAND OH-
545 PM EDT TUE MAY 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WESTERN HIGHLAND...SOUTHERN CLINTON AND NORTHWESTERN BROWN
COUNTIES...

AT 543 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR GREENBUSH...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
LYNCHBURG.

IN ADDITION...CHASETOWN...DANVILLE AND RUSSELL ARE NEAR THE PATH OF
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3905 8402 3912 8401 3932 8373 3914 8367
TIME...MOT...LOC 2146Z 232DEG 31KT 3912 8395

HAIL...1.00IN
WIND...60MPH

$$
589 
WWUS51 KILN 262205
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 PM EDT TUE MAY 26 2015

OHC015-262215-
/O.CAN.KILN.SV.W.0072.000000T0000Z-150526T2215Z/
BROWN OH-
605 PM EDT TUE MAY 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWN COUNTY HAS
BEEN CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF BROWN COUNTY.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3918 8386 3923 8386 3932 8373 3920 8369
TIME...MOT...LOC 2205Z 230DEG 21KT 3923 8380

$$

OHC027-071-262215-
/O.CON.KILN.SV.W.0072.000000T0000Z-150526T2215Z/
CLINTON OH-HIGHLAND OH-
605 PM EDT TUE MAY 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WESTERN HIGHLAND AND SOUTHERN CLINTON COUNTIES...

AT 604 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR LYNCHBURG...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
LYNCHBURG.

IN ADDITION...RUSSELL IS NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3918 8386 3923 8386 3932 8373 3920 8369
TIME...MOT...LOC 2205Z 230DEG 21KT 3923 8380

HAIL...1.00IN
WIND...60MPH

$$
120 
WWUS51 KILN 262215
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
615 PM EDT TUE MAY 26 2015

OHC027-071-262226-
/O.EXP.KILN.SV.W.0072.000000T0000Z-150526T2215Z/
CLINTON OH-HIGHLAND OH-
615 PM EDT TUE MAY 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HIGHLAND AND SOUTHERN
CLINTON COUNTIES HAS EXPIRED...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3918 8386 3923 8386 3932 8373 3920 8369
TIME...MOT...LOC 2205Z 230DEG 21KT 3923 8380

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:47 PM EDT, 44 minutes earlier.

Area forecast discussion, May 26, 4:47 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
447 PM EDT TUE MAY 26 2015

.SYNOPSIS...
A WARM AND HUMID AIRMASS WILL REMAIN IN PLACE OVER THE NEXT FEW
DAYS. MULTIPLE DISTURBANCES WILL BRING SEVERAL ROUNDS OF SHOWERS
AND THUNDERSTORMS TO THE REGION THROUGH THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN AN UNSTABLE AIRMASS
THIS AFTERNOON. THE MAIN SEVERE THREAT IS EXPECTED TO BE DAMAGING
WINDS. LOW LEVEL SHEAR IS NOT THAT IMPRESSIVE AND LCL HEIGHTS ARE
NOT VERY LOW. DUE TO THIS NOT EXPECTING MUCH OF A TORNADO THREAT.
FREEZING LEVELS ARE QUITE HIGH. ALTHOUGH SMALL HAIL WILL BE
POSSIBLE NOT EXPECTING MUCH IN THE WAY OF LARGE HAIL WITH THIS
SYSTEM. SEVERE THREAT WILL TAPER OFF LATER THIS EVENING HOWEVER
SOME RESIDUAL SHOWER AND THUNDERSTORM ACTIVITY WILL LINGER INTO
THE OVERNIGHT HOURS. WENT CLOSE TO GUIDANCE FOR LOW TEMPERATURES
TONIGHT WITH LOWS IN THE MID 60S. GUSTY WINDS THROUGH THE EVENING
HOURS WILL DECREASE OVERNIGHT AS WELL.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
DRY CONDITIONS ARE EXPECTED FOR THE START OF THE SHORT TERM. A
FRONTAL BOUNDARY WILL APPROACH THE AREA WEDNESDAY AFTERNOON. THIS
SYSTEM WILL WEAKEN WEDNESDAY EVENING AS IT CONTINUES TO MOVE
THROUGH THE AREA. THERE IS THE POTENTIAL FOR ISOLATED STRONG TO
SEVERE STORMS...PRIMARILY ACROSS NW PORTIONS OF THE FA. AS THE
FRONTAL BOUNDARY SAGS SOUTH SHOWER AND THUNDERSTORM ACTIVITY WILL
TAPER OFF ACROSS NORTHERN PORTIONS OF THE FA WEDNESDAY NIGHT. SOME
LINGERING ACTIVITY WILL REMAIN ACROSS EXTREME SOUTHERN PORTIONS OF
THE FA BY THE END OF THE SHORT TERM.

WARM SOUTHERLY FLOW WILL ALLOW FOR TEMPERATURES TO CLIMB INTO THE
80S AGAIN FOR THE DAY ON WEDNESDAY. TEMPERATURES WILL DROP DOWN
INTO THE 60S WEDNESDAY NIGHT.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AN UNSETTLED PATTERN IS FORECAST TO PERSIST THROUGH THE PERIOD.

PERIOD STARTS WITH AN UPPER RIDGE IN PLACE. A HUMID AND UNSTABLE
AIRMASS CIRCULATING AROUND A SURFACE HIGH CENTERED TO THE EAST WILL
RESULT IN A CHANCE OF THUNDERSTORMS ON THURSDAY MAINLY OVER
SOUTHEAST COUNTIES. SIMILAR CONDITIONS FRIDAY MAY RESULT IN A FEW
MORE THUNDERSTORMS...POSSIBLY AIDED BY COOLING ALOFT AS THE UPPER
RIDGE BEGINS TO ERODE.

ORGANIZED AND WIDESPREAD CONVECTION WILL BE POSSIBLE SATURDAY
THROUGH MONDAY WHEN A SLOW MOVING FRONTAL BOUNDARY IS PUSHED
SOUTHEASTWARD TO ILN BY A BROAD UPPER TROUGH. THE CHANCE FOR
THUNDERSTORMS WILL PERSIST OVER PARTS OF THE AREA ON TUESDAY WHEN
THE FRONTAL BOUNDARY IS PROGGED TO LINGER TO THE SOUTH.

WARM CONDITIONS WITH HIGHS IN THE 80S ARE IN STORE FOR THURSDAY
THROUGH SATURDAY IN A SOUTHERLY FLOW AHEAD OF THE FRONT. READINGS IN
THE 70S ARE EXPECTED SUNDAY THROUGH TUESDAY IN THE COOLER AIRMASS
BEHIND THE FRONT.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
CONVECTION DEVELOPING ACROSS THE REGION WILL POTENTIALLY AFFECT
ALL TERMINALS DURING THE EARLY PART OF THE TAF PERIOD. HEAVIEST
DOWNPOURS COULD BRIEFLY REDUCE VISIBILITY TO IFR. BUT FELT THAT
MVFR CONDITIONS WITH THE STORMS WAS MORE LIKELY. SOME SHOWERS OR
POSSIBLY THUNDERSTORMS COULD LINGER AFTER 00Z. BUT AT THIS POINT
THE POTENTIAL WAS LOW ENOUGH TO NOT HAVE FURTHER MENTION WITHIN
THE TAFS.

GUIDANCE IS SUGGESTING THAT LOW LEVEL MOISTURE WILL INCREASE LATE
TONIGHT. SIGNALS ARE MIXED ON WHETHER THAT WILL MANIFEST ITSELF
AS CLOUDS OR MIST OR BOTH. FORECAST CONTINUES WITH STRATUS AROUND
MVFR/IFR THRESHOLD. EXCEPTION IS FOR CINCINNATI TERMINALS WHERE
MIST/FOG MAY BE A BETTER POSSIBILITY.

OUTLOOK...THUNDERSTORMS POSSIBLE WEDNESDAY AFTERNOON AND EVENING
AND AGAIN SATURDAY INTO SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...
Hazardous weather outlook, May 26, 5:16 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
516 PM EDT TUE MAY 26 2015

KYZ090>100-OHZ026-034-035-042>046-051>056-060>065-070>074-077>082-
088-272130-
GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
516 PM EDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH THE
EVENING HOURS. SEVERE WEATHER WILL BE POSSIBLE WITH SOME OF THESE
STORMS...WITH A PRIMARY THREAT OF DAMAGING WINDS. THE MOST
FAVORABLE TIMING FOR SEVERE WEATHER WILL BE BEFORE 10PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ON
WEDNESDAY AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...BUT A FEW STRONG TO SEVERE STORMS MAY OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS. SPOTTER
ACTIVATION MAY BE NEEDED AGAIN ON WEDNESDAY.

INZ050-058-059-066-073>075-080-KYZ089-272130-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-
516 PM EDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA AND NORTHERN KENTUCKY.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ON
WEDNESDAY AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...BUT A FEW STRONG TO SEVERE STORMS MAY OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON WEDNESDAY.

In the hours before

Special weather statement, May 26, 5:02 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
502 PM EDT TUE MAY 26 2015

OHZ065-262130-
FAIRFIELD OH-
502 PM EDT TUE MAY 26 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN FAIRFIELD COUNTY THROUGH
530 PM EDT...

AT 500 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SUGAR
GROVE...MOVING NORTH AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LANCASTER AND BREMEN.

ALSO...NORTH BERNE...WEST RUSHVILLE...RUSHVILLE...PLEASANTVILLE...
THURSTON...MILLERSPORT AND FAIRFIELD BEACH ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3966 8238 3966 8249 3960 8250 3961 8263
      3993 8259 3993 8258 3993 8246 3984 8247
      3983 8239 3975 8240 3974 8236
Local storm report, May 26, 5:04 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
504 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     ROCKBRIDGE              39.58N 82.52W
05/26/2015                   HOCKING            OH   LAW ENFORCEMENT

            1 TREE DOWN STATE ROUTE 374 NEAR US 33

&&

BC
Local storm report, May 26, 5:07 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
507 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     FLOOD            1 SE CRESCENT SPRINGS   39.04N 84.57W
05/26/2015                   KENTON             KY   BROADCAST MEDIA

            HIGH WATER WAS REPORTED ON SOUTHBOUND INTERSTATE 71 AND
            75 NEAR BUTTERMILK PIKE.

&&

ANOVAK
Local storm report, May 26, 5:23 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
523 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     EATON                   39.75N 84.63W
05/26/2015                   PREBLE             OH   PUBLIC

            ONE LARGE LIMB DOWN. TIME ESTIMATED FROM RADAR.

&&

KURZ
Local storm report, May 26, 5:30 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND GST     WAPAKONETA              40.57N 84.19W
05/26/2015  M50 MPH          AUGLAIZE           OH   PUBLIC

&&

KURZ
Local storm report, May 26, 5:31 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
531 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     NEWARK                  40.06N 82.40W
05/26/2015                   LICKING            OH   PUBLIC

            ONE LARGE LIMB DOWN. TIME ESTIMATED FROM RADAR.

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:58 PM EDTSpecial Weather StatementILNWarren32 min
May 26, 3:30 PM EDTSpecial Weather StatementILNButler, Montgomery30 min
May 26, 3:58 PM EDTSpecial Weather StatementILNClark, Greene, Miami, Montgomery32 min
May 26, 4:12 PM EDTSpecial Weather StatementILNFairfield33 min
May 26, 4:14 PM EDTSpecial Weather StatementILNAuglaize, Darke, Mercer31 min
May 26, 4:19 PM EDTSpecial Weather StatementILNButler26 min
May 26, 4:26 PM EDTSpecial Weather StatementILNMiami, Shelby34 min
May 26, 4:31 PM EDTSevere Thunderstorm WarningILNHocking44 min
May 26, 4:34 PM EDTSpecial Weather StatementILNHamilton26 min
May 26, 4:46 PM EDTSpecial Weather StatementILNButler29 min
May 26, 4:52 PM EDTSevere Thunderstorm WarningILNClermont38 min
May 26, 4:56 PM EDTSevere Thunderstorm WarningILNHardin, Logan49 min
May 26, 4:59 PM EDTSpecial Weather StatementILNLogan31 min
May 26, 5:02 PM EDTSpecial Weather StatementILNFairfield28 min
May 26, 5:05 PM EDTAreal Flood AdvisoryILNHamilton115 min
May 26, 5:14 PM EDTSevere Thunderstorm WarningILNClermont, Clinton, Greene, Warren46 min
May 26, 5:56 PM EDTSpecial Weather StatementILNChampaign, Union34 min
May 26, 6:13 PM EDTSpecial Weather StatementILNMadison32 min
May 26, 6:30 PM EDTSpecial Weather StatementILNUnion30 min
May 26, 6:42 PM EDTSpecial Weather StatementILNFranklin33 min
May 26, 7:17 PM EDTSpecial Weather StatementILNDelaware28 min
May 26, 7:30 PM EDTSpecial Weather StatementILNAdams30 min
May 26, 7:43 PM EDTSpecial Weather StatementILNRoss32 min
May 26, 7:56 PM EDTSpecial Weather StatementILNAdams34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.